# SDR FDEA201006121971

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A54611719500
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT MOUNT NR 1 PYLON FOUND FWD OTBD FASTENER TO BE   DAMAGED.  REPAIRED AFT MOUNT NR 1 PYLON IAW EA 6-5450-135200 BY THE FOLLOWING REPAIR INSTRUCTION.  R & R TAPERED SHIM BY NEW ONE AND BY TECHNICAL DISPOSITION REF 70534938/007/2010 ISSUE B DATED 9TH JUN 2010.
